Hamilton-Jacobi methods for Vakonomic Mechanics

Diogo Gomes*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We extend the theory of Aubry-Mather measures to Hamiltonian systems that arise in vakonomic mechanics and sub-Riemannian geometry. We use these measures to study the asymptotic behavior of (vakonomic) action-minimizing curves, and prove a bootstrapping result to study the partial regularity of solutions of convex, but not strictly convex, Hamilton-Jacobi equations.

Original languageEnglish (US)
Pages (from-to)233-257
Number of pages25
JournalNonlinear Differential Equations and Applications
Volume14
Issue number3-4
DOIs
StatePublished - Nov 1 2007

Keywords

  • Hamilton-Jacobi equations
  • Mother theory
  • Vakonomic mechanics

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hamilton-Jacobi methods for Vakonomic Mechanics'. Together they form a unique fingerprint.

Cite this